# SDR REXA2083001201301

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 19,882 hours, 16,917 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER STOW SWITCH BRACKET CRACKED.  REMOVED AND REPLACED THRUST REVERSER SWITCH MOUNTING PLATE ASSY IAW AMM 78-37-01.  OPS CHECKED GOOD.
